Follow
Xi Chen
Title
Cited by
Cited by
Year
Weighted estimates for a class of multilinear fractional type operators
X Chen, Q Xue
Journal of mathematical analysis and applications 362 (2), 355-373, 2010
1152010
Detection of Hermitian connections in wave equations with cubic non-linearity
X Chen, M Lassas, L Oksanen, GP Paternain
Journal of the European Mathematical Society 24 (7), 2191-2232, 2021
472021
On multilinear Littlewood–Paley operators
X Chen, Q Xue, K Yabuta
Nonlinear Analysis: Theory, Methods & Applications 115, 25-40, 2015
332015
Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds I: Resolvent construction at high energy
X Chen, A Hassell
Communications in Partial Differential Equations 41 (3), 515-578, 2016
242016
Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds II: spectral measure, restriction theorem, spectral multipliers
X Chen, A Hassell
Annales de l'Institut Fourier 68 (3), 1011-1075, 2018
202018
Inverse problem for the Yang–Mills equations
X Chen, M Lassas, L Oksanen, GP Paternain
Communications in Mathematical Physics 384, 1187-1225, 2021
172021
Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds III: Global-in-time Strichartz estimates without loss
X Chen
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 35 (3), 803-829, 2018
132018
Weighted estimates for the maximal operator of a multilinear singular integral
X Chen
Bulletin of the Polish Academy of Sciences. Mathematics 58 (2), 129-135, 2010
102010
The heat kernel on asymptotically hyperbolic manifolds
X Chen, A Hassell
Communications in Partial Differential Equations 45 (9), 1031-1071, 2020
72020
Stein–Tomas restriction theorem via spectral measure on metric measure spaces
X Chen
Mathematische Zeitschrift 289, 829-835, 2018
72018
Resolvent and spectral measure on non-trapping asymptotically hyperbolic manifolds II: spectral measure, restriction theorem, spectral multiplier
X Chen, A Hassell
arXiv preprint arXiv:1412.4427, 2014
72014
The semiclassical resolvent on conic manifolds and application to Schrödinger equations
X Chen
Communications in Mathematical Physics 390 (2), 757-826, 2022
52022
The heat kernel on asymptotically hyperbolic manifolds
X Chen, A Hassell
arXiv preprint arXiv:1612.06044, 2016
42016
The Sobolev inequalities on real hyperbolic spaces and eigenvalue bounds for Schrödinger operators with complex potentials
X Chen
Analysis & PDE 15 (8), 1861-1878, 2023
22023
Retrieving Yang--Mills--Higgs fields in Minkowski space from active local measurements
X Chen, M Lassas, L Oksanen, GP Paternain
arXiv preprint arXiv:2204.12776, 2022
22022
Corrigendum to “Weighted estimates for a class of multilinear fractional type operators”[J. Math. Anal. Appl. 362 (2)(2010) 355–373]
X Chen, Q Xue
Journal of Mathematical Analysis and Applications 383 (2), 634-635, 2011
12011
Resolvent and Spectral Measure on Non-Trappinging Asymptotically Hyperbolic Manifolds II: Spectral Measure, Restriction Theorem, Spectral Multipliers
X Chen, A Hassell
Institut de Mathematiques Pures, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–17